# SDR SWAA2025032608437

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ON STOW BIN 1L IS INOP<[01] FOUND CONNECTOR D11344 DISCONNECTED FROM D11088 ON TOP OF STOW BIN 1L. RECONNECTED CONNECTOR D11344 TO D11088 PER WDM 33-51-12 AND PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY AISLE LIGHT ON STOW BIN 1L PER AMM 33-51-03-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1
